# SDR CALA0000895

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 44,110 hours, 19,978 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INNER SKIN OF C-1 DOOR CRACKED IN THREE PLACES AT LIGHTENING HOLES.  THE CRACKS WERE 1 INCH LONG.  A REPAIR WAS INSTALLED IAW ECRA 5230-01555.
